3 doctors weighed in:
Can children get high off of hycodan (hydrocodone)?
3 doctors weighed in

Dr. Keegan Duchicela
Family Medicine
2 doctors agree
In brief: Absolutely.
It's very important to keep adult meds away from kids and teens.
Hycodan (hydrocodone) contains a narcotic that when ingested could give a "high", but it could also make people feel sick, nauseated, faint, groggy, have shallow breathing. Used over a long period of time, people get dependent, meaning they get withdrawal symptoms when stopping. It's a medicine to be used with caution.

In brief: Absolutely.
It's very important to keep adult meds away from kids and teens.
Hycodan (hydrocodone) contains a narcotic that when ingested could give a "high", but it could also make people feel sick, nauseated, faint, groggy, have shallow breathing. Used over a long period of time, people get dependent, meaning they get withdrawal symptoms when stopping. It's a medicine to be used with caution.
Dr. Keegan Duchicela
Dr. Keegan Duchicela
Thank
1 comment
Dr. Robert Greer
And kids know it.in my area this is a leading cause of overdose ER visits.
Read more answers from doctors